# SDR CALA2013062500447

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,347 hours, 12,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1192877
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ZONE 250, WET AREA FLOORBEAM AT BS 1640, LBL 3 AND RBL 3 HAS CORROSION AT NUT CLIP  HOLES.  FABRICATED REPAIR ANGLES, TREATED AND PRIMED TOP COATED AT STA 1640, LBL 0 IAW SRM 53-00-51, 51-20-01.
